Jump to content
ACN Latitudes Forums

Search the Community

Showing results for tags 'rarely wants to leave hope!'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Welcome to our Forums
  • ACN Services
  • Advanced, Complementary, and Alternative Approaches
    • PANS / PANDAS (Lyme included)
    • Tourette Syndrome and Tics
    • Attention Deficit Disorders
    • Autism Spectrum Disorders
    • Obsessive Compulsive Disorder
  • School and Home Related
    • Academic Challenges
  • General

Blogs

  • ACN Latitudes Blog
  • sarama37's Blog
  • kptrsn's Blog
  • lulu648's Blog

Product Groups

  • Advertisements
  • Test Category

Calendars

There are no results to display.


Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Joined

  • Start

    End


Group


AIM


MSN


Website URL


ICQ


Yahoo


Jabber


Skype


Location


Interests

Found 1 result

  1. Hello, We are now on zith and Minocycline in an attempt to stop one long low grade fever flare. Reacting to so many meds now with odd side effects so we must be very careful. His feet burned with Valtrex and his feet went numb on ramifican. FEET?? Diagnosed with Bart/PANS and treated for 5 months. We stopped bc med reactions. Within a week, attempted to regroup and it all returned. (lymes/PANS symptoms) Tell me something, are we alone? I mean does anybody else see this? I read that so many kids go to school. NO way here. How do ypu get your children up and out the door to school each
×
×
  • Create New...